Repositorio de producción científica de la Universidad de Sevilla

Asymptotic behaviour of global solutions to a model of cell invasion

Opened Access Asymptotic behaviour of global solutions to a model of cell invasion

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Litcanu, Gabriela
Morales Rodrigo, Cristian
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2010-09
Publicado en: Mathematical Models and Methods in Applied Sciences, 20 (9), 1721-1758.
Tipo de documento: Artículo
Resumen: In this paper we analyze a mathematical model focusing on key events of the cells invasion process. Global well-possedness and asymptotic behaviour of nonnegative solutions to the corresponding coupled system of three nonlinear partial differential equations are studied.
Cita: Litcanu, G. y Morales Rodrigo, C. (2010). Asymptotic behaviour of global solutions to a model of cell invasion. Mathematical Models and Methods in Applied Sciences, 20 (9), 1721-1758.
Tamaño: 343.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45114

DOI: 10.1142/S0218202510004775

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones